# SDR C2XA02IA021

- Difficulty date: February 7, 2002
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D228830001
- Part serial: 813
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FLIGHT 3762, THE CREW NOTED THAT THE NOSE LANDING GEAR UNSAFE DOWNLOCK INDICATION IN FLIGHT ON THE FORWARD PANEL, THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL.   MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT DOWNLOCK PROX SWITCHES.  PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
